# SDR DALA2021041502210

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 61,836 hours, 7,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 RED EMERGENCY BCCR STAIR LIGHT INOP ON 3RD STEP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERG LIGHT STRIP ON 3RD STEP OF CREW REST IN REF TO AMM 33-51. (7650314)
